The Whittaker–Kotel'nikov–Shannon theorem, $\epsilon$-entropy and $\epsilon$-dimensionality
Doklady Akademii Nauk, Tome 312 (1990) no. 3, pp. 524-528
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_312_3_a1,
author = {{\DJ}inh Dung},
title = {The {Whittaker{\textendash}Kotel'nikov{\textendash}Shannon} theorem, $\epsilon$-entropy and $\epsilon$-dimensionality},
journal = {Doklady Akademii Nauk},
pages = {524--528},
year = {1990},
volume = {312},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_312_3_a1/}
}
Đinh Dung. The Whittaker–Kotel'nikov–Shannon theorem, $\epsilon$-entropy and $\epsilon$-dimensionality. Doklady Akademii Nauk, Tome 312 (1990) no. 3, pp. 524-528. http://geodesic.mathdoc.fr/item/DAN_1990_312_3_a1/